Hmmm, I do know that this kind of pain is listed as a common side effect of Interferon...I think it reads as: joint pain, muscle pain, but I have herd people describe it as bone pain also.
I got it at about 12 wks into Tx, and still have it, at about 4 and a half weeks post Tx. I hope yours goes away shortly after you are finished with your Treatment, are you only doing 24 weeks?
Hi I am sorry to say the leg pain is normal. I had terrible leg pain, saying that try to drink as much water as you can. The inf dehydrates the body and adds to the pain. I also took calcium, magnesium, potassium and zinc.
I tried everything. Some helped others did not.
Soaking in a tub of epsom salts could help
Did I mention the water :)
My best to you
I had incredibly painful leg-pain on and off during tx which led to my specialist telling me I could 'up' my paracetamol (tylenol) on the days that it was bad. Something rings a bell about bone marrow working hard - I think our legs do a lot of the blood production (correct me if I'm wrong).
Luckily it wasn't continual; heat helped and walking/exercise (when I wasn't in pain) seemed to benefit - it also seemed to happen in the weekend to me - 2 days after shot day - and well into tx, but was sporadic rather than continual - all the best - that was one hard symptom that luckily, not everyone has to contend with.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.